Thread: Keeping Estrogen Levels Down!!
10-18-2005, 08:27 PM #1
Keeping Estrogen Levels Down!!
Let me get this right nolva gets ride of estrogen and letro blocks it so it cant turn into estrogen. So if you are getting gyno sides and estrogen levels are high you take letro and nolva and the letro will stop from getting any worse and the nolva will git rid of the estrogen that is in ur system already.? And so ones the sides go away you could just keep taking the letro and drop the nolva dosage?? im a little confused on this could someone set me straight?
10-18-2005, 09:07 PM #2
bump for this poor soul
10-18-2005, 10:40 PM #3
letro, like arimidex is an aromatase-inhibitor...it stops the estrogen converion from even happening. nolva is a SERM (selective estrogen receptor modulator) which binds to the estrogen receptor so the actually estrogen can't bind to it, however the estrogen is still floating around throughout your body.
10-19-2005, 02:38 AM #4
Remember you need estrogen to grow so its not good to use to high doses of a-dex or femera .
10-19-2005, 08:12 AM #5
whats the higest dose of letro you guys have run
10-19-2005, 08:17 AM #6
Normal run is just .25 mg ed-if you are having gyno signs then you can take more Hooker states in his profile he has taken up to 2.5 mg ed, but it will crush your sex drive. Remember, as has been stated you need estrogen in your body to grow and to help maintain blood lipids. Also, somewhere around here is an article about nolva not being run with letro as they inhibit the others efficacy. If you can't find it pm me and I will look around.
10-19-2005, 08:23 AM #7Originally Posted by shortie
yes ive seen that article. Im just having a hell of a time with one of my nipples, it was senstive and itchy so i started taking nolva 60mg and letro 1.25 and after about 4-5 days it started to fell normal for about 1 1/2 days now it seems to be bothering me again... i dont know if i should bump the letro dosage up or what? I am taking 50mgprop and 50mg of tren and i am supposed to be taking 100prop and 75tren i just havent gotten that far since this whole nipple thing.
10-19-2005, 08:31 AM #8
are you taking vitamin B6 for the progesterone related gyno coming from the tren ?
you should if not at 200mg ed. You can buy it over the counter.
Drop the letro down to .50 ed and up the nolva to 80mg ed till the sensation subsides then tape the dose.
fukin man juggs suck.
10-19-2005, 08:44 AM #9Originally Posted by Dally
yes i forgot to say i am taking 200mg of b6 ED.
why do u suggest dropping the letro and upping the nolva?
10-19-2005, 09:02 AM #10
since letro eliminates estrogen and i was still having problems i was thinkin of taking 2.5mg of letro and staying at 60mg of nolva to see if that helped..
10-19-2005, 09:05 AM #11
Yes, there is some evidence that serms are acutally better at handling gyno than AI's despite AI's providing lower estradiol levles, probably has to do with their specicfic attraction to breast tissue. Up your nolva to80mg/day, I would up the b6 also, just to be safe.
10-19-2005, 10:18 AM #12Originally Posted by STRANGE
well, because simply that you need estrogen... i dont think its wise to just add what you think is good for a specific reason. Eliminating estrogen all together is going to have other effects on your body that I dont think are going to help your issue.
also if and when this gyno subsides and you drop the letro to a normal dose then you may have some sort of backlash and estrogen may jump to really high levels
I don't know.. I just think the lowest dose to get the job done is the way to go.
up the nolva to 80 till you dont feel the soreness, then to 60 for about 2 weeks and taper down the letro to at most .50 then 2weeks of that bring the letro down to .25 and adjust the nolva depending on how you feel.
I had a scare like this and didnt see full recovery for at least 1 month and no issues or lumps after 2 1/2 months.... but you dont wanna run the ai's and serms that high for that long....it just can't be good.
try to normalize your levels ...not throw them way outta wack reducing estrogen to non existent levels....normalize to some degree and your body will respond better imo
10-19-2005, 10:56 AM #13
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)